MathSciNet Relay Station
MathSciNet bibliographic data
MR237612 (38 #5893) 18.20
Hofmann, Karl Heinrich; Mostert, Paul S. About the cohomology ring of a finite abelian group. Bull. Amer. Math. Soc. 75 1969 391–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement